# SDR DALA2020110303566

- Difficulty date: November 3, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 75,932 hours, 24,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND RED EMERGENCY LIGHTS BROKEN AT LAV.  CORRECTIVE ACTION: LIGHT WAS REPLACED.  SYSTEM OPERATION IS NORMAL.
